# SDR DHL2005746522

- Difficulty date: July 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FIN STA 180 LT STR 9 IS CRACKED AT ATTACH BOLT TO FRAME.  CUT OUT CRACKED SECTION OF STR 9 DI 4 1/2".  FABBED FILLER P/N BAC1517-1367 PO 501963 4 1/2" 2EA ANGLE DOUBLERS P/N AND 10134-1201 PO 601952 18" IAW B727 SRM 55-30-4 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 55-30-4 FIG 1.
